Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014, Article ID 308718, 4 pages
http://dx.doi.org/10.1155/2014/308718
Research Article

Product of Locally Primitive Graphs

Jundishapur University of Technology, Dezful 64616-18674, Iran

Received 21 January 2014; Revised 2 April 2014; Accepted 16 April 2014; Published 4 May 2014

Academic Editor: Seppo Hassi

Copyright © 2014 Amir Assari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Li, W. Wang, Z. Xu, and H. Zhao, “Some results on the lexicographic product of vertex-transitive graphs,” Applied Mathematics Letters, vol. 24, no. 11, pp. 1924–1926, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. M. M. Jaradat, E. A. Rawashdeh, and M. Y. Alzoubi, “The basis number of the semi-composition product of some graphs. I,” Turkish Journal of Mathematics, vol. 29, no. 4, pp. 349–364, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. Alspach, M. D. E. Conder, D. Marušič, and M.-Y. Xu, “A classification of 2-arc-transitive circulants,” Journal of Algebraic Combinatorics, vol. 5, no. 2, pp. 83–86, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. A. Ivanov and C. E. Praeger, “On finite affine 2-arc transitive graphs,” European Journal of Combinatorics, vol. 14, no. 5, pp. 421–444, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  5. C. H. Li, C. E. Praeger, A. Venkatesh, and S. Zhou, “Finite locally-quasiprimitive graphs,” Discrete Mathematics, vol. 246, no. 1–3, pp. 197–218, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. C. H. Li and J. Pan, “Finite 2-arc-transitive abelian Cayley graphs,” European Journal of Combinatorics, vol. 29, no. 1, pp. 148–158, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. Marušič, “On 2-arc-transitivity of Cayley graphs,” Journal of Combinatorial Theory. Series B, vol. 87, no. 1, pp. 162–196, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Pan, “Locally primitive normal Cayley graphs of metacyclic groups,” The Electronic Journal of Combinatorics, vol. 16, no. 1, article R96, pp. 1–10, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Assari and N. Hosseinzadeh, “Tensor product of colour vertex transitive Cayley graphs of finite semigroups,” General Mathematics Notes, vol. 19, no. 1, pp. 28–34, 2013. View at Google Scholar · View at MathSciNet